# SDR CALA9601497

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FLOORBEAM LOWER CHORD STIFFENER AT STA 344, BL 0.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
